Quotation Grün, Bettina, Leisch, Friedrich . 2008. Identifiability of Finite Mixtures of Multinomial Logit Models with Varying and Fixed Effects. Journal of Classification 25 (2): 225-247.


RIS


BibTeX

Abstract

Unique parametrizations of models are very important for parameter interpretation and consistency of estimators. In this paper we analyze the identifiability of a general class of finite mixtures of multinomial logits with varying and fixed effects, which includes the popular multinomial logit and conditional logit models. The application of the general identifiability conditions is demonstrated on several important special cases and relations to previously established results are discussed. The main results are illustrated with a simulation study using artificial data and a marketing dataset of brand choices.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Classification
Citation Index SSCI
Language English
Title Identifiability of Finite Mixtures of Multinomial Logit Models with Varying and Fixed Effects
Volume 25
Number 2
Year 2008
Page from 225
Page to 247
Reviewed? Y
URL http://epub.ub.uni-muenchen.de/2935/1/lmu-stat-tr024.pdf

Associations

Projects
Modelling Unobserved Heterogeneity Using Mixtures
People
Grün, Bettina (Details)
External
Leisch, Friedrich (Austria)
Organization
Institute for Statistics and Mathematics IN (Details)
Google Scholar: Search